# SDR SWAA2015020436330

- Difficulty date: January 6, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 42,871 hours, 19,859 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6561374
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 540, BETWEEN RBL 25 TO 45 ATBD AFT FASTENER.  R & R SUPPORT IAW SRM.
